# SDR ASAA0410383

- Difficulty date: August 24, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 56432
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON STRINGER.  REMOVED AND REPLACED STRINGER.  (M)
